# SDR IPXA2024082976940

- Difficulty date: August 15, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,254 hours, 20,951 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN, LOWER FACE OF L/H WING NO.6 SLAT MID LINK LOWER DOOR (REPAIR) 1.I.A.W AMM 57-41-59-404-009 REV 143 INSTALLED THE LEFT WING NO.6 SLAT MIDDLE LINK DOOR, AND PERFORMED THE DOOR ADJUSTMENT WAS SATISFIED. 2.CONDITION CHECK NORMAL.
